Welcome, Friend!

It looks like you're new here. If you want to get involved, click one of these buttons!

advertisement

Quick Start Forum Video Tutorial

    Forum-Tutorial-Screenshot
Protect anonymity
We strongly suggest that members do not include their email addresses. Once that is published , your email address is available to anyone on the internet , including hackers.

Notice
All discussions and comments that contain an external URL will be automatically moved to the spam queue. No external URL pointing to a medical web site is permitted. Forum rules also indicate that you need prior moderator approval. If you are going to post an external URL, contact one of the moderators to get their approval.
There are no medical professionals on this forum side of the site. Therefore, no one is capable or permitted to provide any type of medical advice.
This includes any analysis, interpretation, or advice based on any diagnostic test

The main site has all the formal medical articles and videos for you to research on.
advertisement

New to Forums and have an issue, maybe you can help me

2

Comments

  • I can't believe it has been this long since I have been on this site. I thank you all for the helpful advise. I am at the PM and have had my ups and downs but good in the long run. I did try the injections but did not help at all. I am on my original Norco and they added MS Contin 15 mg 2 times a day. I am finding that I am having side effects with the MS Contin....I see my nurse tomorrow. I did notice that it is generic MS Contin, maybe this is the issue....didn't have problems until about 6 weeks ago. It hurts to pee and after I have taken the med it hurts more. Not sure anyone has had the same issue?
Sign In or Register to comment.